MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SUMMIT POR TAPER SZ1 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  SUMMIT POR TAPER SZ1 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157001070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tissue Damage (2104); Test Result (2695); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges pseudotumor and elevated metal ions before first revision.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT POR TAPER SZ1 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0998
MDR Report Key8222123
Report Number1818910-2019-80007
Device Sequence Number19250178
Product Code LPH
UDI-Device Identifier10603295059325
UDI-Public10603295059325
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K001991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2014
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue Number157001070
Device Lot NumberCA7FH1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date01/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;